Smoothing effects and decay estimate of the solution of the linearized two species Landau equation

Research output: Contribution to journalArticle

Abstract

We study the Landau equation for a mixture of two species in the whole space, with initial condition of one species near a vacuum and the other near a Maxwellian equilibrium state. For the linearized level, without any smoothness assumption on the initial data, it is shown that the solution becomes smooth instantaneously in both the space and momentum variables. Moreover, the large-time behavior of the solution is also obtained.

Original languageEnglish
Pages (from-to)2261-2300
Number of pages40
JournalCommunications in Mathematical Sciences
Volume16
Issue number8
DOIs
Publication statusPublished - 2018 Jan 1

Fingerprint

Landau Equation
Smoothing Effect
Decay Estimates
Large Time Behavior
Smooth Solution
Equilibrium State
Smoothness
Momentum
Vacuum
Initial conditions

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{f11114b1dbd946368d9fa55c6e1ac38f,
title = "Smoothing effects and decay estimate of the solution of the linearized two species Landau equation",
abstract = "We study the Landau equation for a mixture of two species in the whole space, with initial condition of one species near a vacuum and the other near a Maxwellian equilibrium state. For the linearized level, without any smoothness assumption on the initial data, it is shown that the solution becomes smooth instantaneously in both the space and momentum variables. Moreover, the large-time behavior of the solution is also obtained.",
author = "Lin, {Yu Chu} and Haitao Wang and Wu, {Kung Chien}",
year = "2018",
month = "1",
day = "1",
doi = "10.4310/CMS.2018.v16.n8.a9",
language = "English",
volume = "16",
pages = "2261--2300",
journal = "Communications in Mathematical Sciences",
issn = "1539-6746",
publisher = "International Press of Boston, Inc.",
number = "8",

}

Smoothing effects and decay estimate of the solution of the linearized two species Landau equation. / Lin, Yu Chu; Wang, Haitao; Wu, Kung Chien.

In: Communications in Mathematical Sciences, Vol. 16, No. 8, 01.01.2018, p. 2261-2300.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Smoothing effects and decay estimate of the solution of the linearized two species Landau equation

AU - Lin, Yu Chu

AU - Wang, Haitao

AU - Wu, Kung Chien

PY - 2018/1/1

Y1 - 2018/1/1

N2 - We study the Landau equation for a mixture of two species in the whole space, with initial condition of one species near a vacuum and the other near a Maxwellian equilibrium state. For the linearized level, without any smoothness assumption on the initial data, it is shown that the solution becomes smooth instantaneously in both the space and momentum variables. Moreover, the large-time behavior of the solution is also obtained.

AB - We study the Landau equation for a mixture of two species in the whole space, with initial condition of one species near a vacuum and the other near a Maxwellian equilibrium state. For the linearized level, without any smoothness assumption on the initial data, it is shown that the solution becomes smooth instantaneously in both the space and momentum variables. Moreover, the large-time behavior of the solution is also obtained.

UR - http://www.scopus.com/inward/record.url?scp=85066497193&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85066497193&partnerID=8YFLogxK

U2 - 10.4310/CMS.2018.v16.n8.a9

DO - 10.4310/CMS.2018.v16.n8.a9

M3 - Article

AN - SCOPUS:85066497193

VL - 16

SP - 2261

EP - 2300

JO - Communications in Mathematical Sciences

JF - Communications in Mathematical Sciences

SN - 1539-6746

IS - 8

ER -